# SDR COMA9760243

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Condition: Malfunction
- Location: E/E Compt
- Part time: 2,984 hours
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SPOILERONS CAUTION MESSAGE DURING FLIGHT.  REPLACED THE NR 1 SECU.
